Doctors Lounge - Pulmonology AnswersBack to Pulmonology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/19/2017.
Forum Name: Chest symptoms
Question: side effects for tb medication
|merry - Wed Jan 07, 2009 11:53 pm||
Im taking monto 4 as im diagnosed with tb.I eat very little as im always working.are there any side effects?
|John Kenyon, CNA - Tue Jan 13, 2009 10:33 pm||
I've tried to find "monto 4" in all my reference sources and come up empty-handed. If this is a name for the four-drug combination treatment for TB that is commonly prescribed, please let me know, and I can tell you what you specifically would like to know regarding side effects. I'm not sure from your post whether or not you are attributing your lack of eating to diminished appetite, working long hours, or something else.
Please fill us in and we'll do what we can to help you out with this. Thanks in advance.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.